# SDR 97ZZZX2355

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Condition: Defective
- Location: Wheel Speed
- Part time: 15,494 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECTIVE CRIMPING FOUND ON WHEEL SPEED TRANSDUCER DURING WORKSHOP INVESTIGATION.  UNIT REMOVED FROM AIRCRAFT G-CIVC ON MAY 6  1997.  FOR AN 'ANTI-SKID ADVISORY', MESSAGE ON AIRCRAFT'S CENTRAL MAINTENANCE COMPUTER.  FIRST VISIT OF UNIT TO WORKSHOPS DEFECTIVE CRIMP POSSIBLY OCCURRED DURING MANUFACTURE.  ADDITIONAL CHECK ADDED TO CHECK CRIMP INTEGRITY.
